# SDR UIEA2019060704418

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, AFT CGO FUSELAGE SKIN INNER SURFACE STA 1660 S-50R ~ S-51R.( ACCOMPLISHED EI NO. T2019A53M-2774 REV. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. ORIGINAL EI ATTACHED WITH WO 3487178. )
